# SDR ASAA0140083

- Difficulty date: June 4, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 315A1562515
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND RIGHT ENGINE INLET COWL OUTSIDE RIGHT SURFACE DAMAGED AT 4 O'CLOCK AND 6 INCHES FORWARD OF AFT FLANGE.  REPAIRED IAW ENGINEERING AUTHORIZATION.  (M)
